Hi i am new to you guy,s Forum but i am 64 yrs. old and live alone, sometimes i feel so lousy,all my kid,s are out of state. OK end of complaing does anyone have a problem with Irregular heartbeat from Plaqunil?
Thankyou so much
Thank you for sharing the link for plaquenil information! I was always told, and decades later confirmed, that I have a heart murmur; so I can't be of any help there.
I sure thought it was interesting that some of the possible side effects of plaquenil
are identical to what consider my discoid lupus symptoms ~ the rashes and weakness.
Quote from link:
"Less common side effects which may be tied to plaquenil include skin rashes, hair thinning, and weakness. A rare side effect of plaquenil involves visual changes or loss of vision."
Perhaps I should post a new thread about the plaquenil/rash connection?
Thankyou for replying ,I am not sure what is causing irregular heartbeat i also read you should not take any iron supplement,s while on plaqunil,so have stopped those it is some better,i was also on Quinacrine until a week ago it gave me nightmares so bad.what is discoid lupus like? babe08170
My discoid lupus started as an after effect from a very rare disease that mimicks tuberculosis and lymphoma... and began with hair loss, and lesions all over my hands, arms, and with some on my upper shoulders at that time. The dermatologist did an immuno fluorescent stain biopsy of one of the lesions on my shoulder that diagnosed me with discoid lupus.
Discoid lupus is still an autoimmune problem. My primary symptom is being allergic to the sun, and the skin lesions, now primarily on my face. I've taken plaquenil for over 10 years now.
I have fatique, difficulty concentrating or connecting thoughts at times (this seems to fluctuate with my hormone level changes every two weeks... so who knows, but it seems common to what I've heard from others with lupus), I also seem much more prone to depression since diagnosed with lupus.
The doctors years ago diagnosed me with systemic lupus, but a few years ago, my primary care doctor consulted with a top rheumy after doing the ana antibodies test and all labs, and told me that they didn't know how I was ever diagnosed with systemic lupus.
Another primary symptom I have is that of RA ~ the aching and soreness in the joints.
But again, I read the post from plateletgal the other day, and all of the information on the plaquenil, and the skin lesions and weakness are described as possible side effects from the plaquenil!!!!! Such a catch .22!!! I'd like to give up the plaquenil for 6-8 months (b/c it's very long lasting, and hard to get out of your system) and see if my skin would clear up! But I'd have to bear with the achy joints too!
Sorry, I know this isn't much help. I had to watch it after I started using this forum... to see that I didn't diagnose myself with everything under the sun... I know that one of the best things for lupus, or RA, or depression is eating a healthy balanced diet, avoiding All processed foods (lunch meats, anything with artificial sweeteners, artificial anything in it) and getting regular moderate exercise. We've been putting artificial stuff into our bodies for decades, and have an ever increasing rate of connective tissue, and autoimmune disorders... across the nation, thanks to the FDA and all the money they have to push things through to approvals and onto our food markets... and my intelligence in ingesting all of this stuff... Keep me posted on how you're doing! Peace & Respect ~
This lupus thing is very confusing at least to me, i quit taking the placunil and quinacrine and my heart rate went back to normal,and i am feeling a little stronger,and yes i was getting more depressed by the day now i must admit my sore joint,s loved it, so i am definately more stiff.and i agree 100% about our food supply there is enough preservatives in it to kill a horse,i try and make most of my bread item,s and steam meat and veggies but still impossible to stay away from all of it. God Bless
Even without plaquenil, you can feel good joint wise if you take the Celebrex and CHONDROITIN AND GLUCOSAMINE. Those are joint meds. They work very well. NO SIDE AFFECTS as far as I know. Give it a try and go on the Gluten free/Casien free diet and I bet you'll feel AWESOME. If not, it was worth a try! Right? Doesn't cost any extra, you don't have to buy the plaquenil, you won't feel weak or have heart issues, unless there's another cause for it....and you'll be healthy as a horse diet wise. The added **** in the regular diets will bog us all down till we are totally STOPPED dead in our tracks.
GOOD LUCK! AND TELL US WHAT YOU DECIDED TO DO AND HOW IT'S WORKING??? thanks!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.